MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 76270
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, there was a foreign material inside the tube.There was no patient involved.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation outside its pouch.This product is used in treatment.A visual inspection was performed, and no foreign material was observed in the tube.No failure mode was observed in the received sample and the product meets specification as well as all manufacturing controls were found acceptable and effective to detect the reported event.No root cause was determined and the reported event was not confirmed.This case was reviewed by manufacturing quality and presented to the corrective action board it has been determined that this event will be monitored but no corrective action is required at this time.Device history record was reviewed and no discrepancies were found.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key7199107
Report Number8020889-2018-00007
Device Sequence Number13682458
Product Code BTR
UDI-Device Identifier40884521157393
UDI-Public40884521157393
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K941246
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2022
Device Model Number76270
Device Catalogue Number76270
Device Lot Number17F0428JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2018
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date01/17/2018
Supplement Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1